# SDR PCAA0301019

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 30,989 hours, 34,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 3 EMERGENCY FLOOR LIGHTS WERE FOUND INOPERATIVE AT ROW 5.  AFTER REMOVING CENTER FLOORBOARD, WIRING FOR LIGHTS FOUND TO BE UNPLUGGED.  CONNECTOR RECONNECTED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
